MAUDE Adverse Event Report: B. BRAUN AVITUM ITALY S.P.A. APEX¿; CONTAINER, I.V.

B. BRAUN AVITUM ITALY S.P.A. APEX¿; CONTAINER, I.V.
Catalog Number 2112530
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: we have a package of 1000ml apex bags that have a contaminant in them.I think it may be a bug or some dirt?.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number(b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Five (5) samples and two (2) photos were submitted to the manufacturer for evaluation.Through visual examination of the photos, an enlargement of the non-reopening clamp assembled on the infusion tube had a dark spot on its surface.The reported issue is observed.Through visual examination of the samples, the same dark spot was observed on the sample specifically on the non-reopening clamp; thus, the contaminant is not in contact with the fluid path.No anomalies were found in the rest of the bag.The dark spot is embedded in the wall and its formation can be linked to the molding phase of the component.The components used to produce the bag are purchased from an approved supplier and statistically inspected during incoming of the product.No deviations were found in process and at the incoming.Therefore, it is believed that this is an isolated issue.In addition, the spot is made by the same material of the component; the functioning of the product is not jeopardized, and the defect is classified as aesthetic.The supplier of the component has been informed of this complaint and all personnel involved in the assembly phase and control have also been informed.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
APEX¿
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN AVITUM ITALY S.P.A.
via xxv luglio 11
mirandola, 41037
IT  41037
Manufacturer (Section G)
B. BRAUN AVITUM ITALY S.P.A.
via xxv luglio 11
mirandola, 41037
IT   41037
Manufacturer Contact
jonathan severino
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key22895205
Report Number9681240-2025-00061
Device Sequence Number8957728
Product Code KPE
UDI-Device Identifier04046964539183
UDI-Public(01)04046964539183(11)250101(17)271231(10)25A28
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2112530
Device Lot Number25A28
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown